# SDR 97ZZZX4159

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8074S
- Make and model: Beech 2000
- Aircraft serial: NC33
- System (JASC): 2121 · Air Distribution Fan
- Part: Vent Blower
- Part number: EMG724
- Condition: Failed
- Location: Cabin
- Part time: 1,092 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW HAD SMOKE IN THE CABIN IN-FLIGHT.  PROBLEM FOUND TO BE COMING FROM THE VENT BLOWER.
